Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
AlKaMiMe

Accutane and antibiotics

Recommended Posts

Hi there...Just wondering has anyone had alot of success with using antibiotics such as Erythromycin while on accutane/roaccutane to help decrese the severity of the breakout?

and has anyone who had taken accutane and been on antibiotics still broken out badly?

The reason im asking is because im considering going back on accutane... the last time i went on it i broke out so bad it wasnt funny... like everywhere and i had mild-moderate acne.... but i did have alot of bumps under my skin... anyway i want to go back on it to get rid of my acne but i dont want to break out as badly as last time... i dont have the bumps anymore... and none under the skin so maybe i wont breakout bad??.. and im hoping with me taking the antibiotics with accutane and no bumps under skin to cause breakout maybe i wont have a breakout hardly at all... :pray:

just lookin for advise and some answers...

any help would b great...

Thanks fellow acne sufferers...

Take care now bye bye then :cool:

AlKaMiMe :D

Share this post


Link to post
Share on other sites

Hi there...Just wondering has anyone had alot of success with using antibiotics such as Erythromycin while on accutane/roaccutane to help decrese the severity of the breakout?

and has anyone who had taken accutane and been on antibiotics still broken out badly?

The reason im asking is because im considering going back on accutane... the last time i went on it i broke out so bad it wasnt funny... like everywhere and i had mild-moderate acne.... but i did have alot of bumps under my skin... anyway i want to go back on it to get rid of my acne but i dont want to break out as badly as last time... i dont have the bumps anymore... and none under the skin so maybe i wont breakout bad??.. and im hoping with me taking the antibiotics with accutane and no bumps under skin to cause breakout maybe i wont have a breakout hardly at all... :pray:

just lookin for advise and some answers...

any help would b great...

Thanks fellow acne sufferers...

Take care now bye bye then :cool:

AlKaMiMe :D

hi .. my breakout only innitially started to clear when i got the antibiotics.. and while i was on it cleared very quickly but i ran out one day and i broke out again .. so dont stop using them!

Share this post


Link to post
Share on other sites

I don't know the details of this but it is not safe to take certain anitbiotics with Accutane - I think the relevant ones are cylines - because of a risk of brain swelling. Check with your dermatologist before taking Accutane and antibios together. I took Klacid MR for the first few weeks of Accutane as recommended by my derm, but I am in HK and they have slightly different prescribing practices here.

Share this post


Link to post
Share on other sites

Don't take tetracyclines with accutane ffs. It's even in the product information.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×